Results 1 to 3 of 3

Thread: Still flushing 11 weeks after vbeam :( any advice

  1. #1
    Member
    Join Date
    Feb 2014
    Location
    New Hampshire
    Posts
    51
    Country: United States

    Default Still flushing 11 weeks after vbeam :( any advice

    Just an update from a month ago, unfortunately I'm 11 weeks post my last vbeam and still experiencing flushing that I feel was brought on from my last vbeam in Febrruary that the doc did too aggressive (although he tells me it was conservative with the settings....jerk) anyway I'm very angry and trying to move on. My face now burns, is red with flushing that I hadn't had before and I can feel the heat in my face even from my computer which now causes me to flush or anything near my face. I've made huge changes to my diet, no gluten, sugar, or dairy. Ive added More flax and oil for inflammation. Im afraid to eat anything and don't want to go anywhere because Im afraid of the flushing, im so embarrassed and fearful thats going to get worse. My quality of life has been greatly deminshed, call me vein but this is my face and why the doctor wouldn't tell me this could happen is beyond me. He told me maybe I brought on the flare from too much icing after the treatment but my face was on fire from the moment I left his office. The reaction was not normal in comparison to my other treatments, there was clearly a bad reaction. I'm just in a really bad place still and very unhappy. I'm trying to let it go as I know the anger doesn't help I just can't get passed it. I would give anything to go back in time prior to the treatment.

    Does anyone have any advice, is there still hope this will calm down or anything more i can do? I did start clonidine just over a month ago which has really really helped but i still have flushing. I've also started breaking out when the flushing is bad so that's another added stress I'm working against.

    started mediating and trying to relieve the stress, my doc actually said to me "u know this is not life threatening right" because I was so upset at a follow up appt. I wanted to smack him! I have to look at this face everyday, and I'm always afraid at what will b staring back at me.

  2. #2
    Senior Member
    Join Date
    Jan 2014
    Posts
    141
    Country: Australia

    Default

    I am no dermatologist but your vbeam treatment could of ruptured your blood vessels even more making them more abnormal and prone to flushing and dilating instead of eradicating them completely.

  3. #3
    Member
    Join Date
    Feb 2014
    Location
    New Hampshire
    Posts
    51
    Country: United States

    Default

    Quote Originally Posted by wicksyx View Post
    I am no dermatologist but your vbeam treatment could of ruptured your blood vessels even more making them more abnormal and prone to flushing and dilating instead of eradicating them completely.
    I'm hoping that's not the case, but I think it definitely caused them to dilate and become reactive.I'm still hoping and praying it will calm down. I had terrible rebound redness and flushing with the mirvaso also but it did calm down after 3 days. Have u heard of this happening to others on this site? If do I'd love to hear from anyone that experienced this reaction from vbeam. I was thinking it may have caused a flare up but I'm not sure how long a flare up lasts...3 months seems like a long time...

Similar Threads

  1. Vbeam advice
    By Wolf in forum Intense pulsed light and laser
    Replies: 1
    Last Post: 1st July 2012, 08:00 PM
  2. Vbeam 4 weeks ago, still red, help (and new member)
    By paperbag in forum Intense pulsed light and laser
    Replies: 35
    Last Post: 10th June 2012, 03:35 AM
  3. Vbeam advice
    By sr7628 in forum Intense pulsed light and laser
    Replies: 5
    Last Post: 9th January 2010, 03:31 AM
  4. Brown Spots 5 weeks Post Treatment Vbeam - Permanent?
    By julies in forum Intense pulsed light and laser
    Replies: 7
    Last Post: 8th May 2009, 07:02 PM
  5. VBeam- need advice
    By francois in forum Intense pulsed light and laser
    Replies: 0
    Last Post: 6th February 2007, 06:25 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •